Z n -actions on 3-manifolds

Józef H. Przytycki

Colloquium Mathematicae (1982)

  • Volume: 47, Issue: 2, page 199-219
  • ISSN: 0010-1354

How to cite


Józef H. Przytycki. "$Z_n$-actions on 3-manifolds." Colloquium Mathematicae 47.2 (1982): 199-219. <http://eudml.org/doc/264807>.

author = {Józef H. Przytycki},
journal = {Colloquium Mathematicae},
keywords = {free cyclic actions; cyclic actions on decomposable 3-manifolds},
language = {eng},
number = {2},
pages = {199-219},
title = {$Z_n$-actions on 3-manifolds},
url = {http://eudml.org/doc/264807},
volume = {47},
year = {1982},

AU - Józef H. Przytycki
TI - $Z_n$-actions on 3-manifolds
JO - Colloquium Mathematicae
PY - 1982
VL - 47
IS - 2
SP - 199
EP - 219
LA - eng
KW - free cyclic actions; cyclic actions on decomposable 3-manifolds
UR - http://eudml.org/doc/264807
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.